Hey guys...
I've got quite a while till my next clinic appointment and I was wondering if anyone could offer me some advice...
I'm a T1 and have been for about 10 years I have recently started gettingh hypoat least 3 times a day... and boy is it bugging me...
I walk to uni - about 20mins each way and this never seemed to have much effect in the past (I've been doing the same journey for about 8 months)
I've been slightly stressed lately - thought nothing unusual again nothing huge has changed...
I did an experiment today and I woke up with a 4mmol/L and decided that I wouldn't do insulin for the breakfast I ate... it turned out that 3hrs later my bm was 6.5mmol/L no where near what it usually is if I don't do insulin.
I still got hypo this afternoon even though I hadn't done any insulin! Maybe it's my basal rates... but I never get hypos at the same time so it would mean they were all wrong... the same could be said for my carb/insulin ratio...
any help woult be amazing... cos I'm really at my wits end...

Tags: blood, excercise, help, hypo, low, stress, sugar, test

Views: 41

Reply to This

Replies to This Discussion

Your basal rate is likely too high. If you went low even after not bolusing for a meal this is the only likely conclusion. Could be because of the extra exercise, being in overall better condition, change in weather - whatever. Try lowering your basal and see if it improves.
I agree with Jag. The first step is cutting back on your basal. A 4.0 (72) is a pretty tight waking number so you certainly have some room to loosen up.

Maurie
Have you lost any weight? If so, your basal needs could very likely go down. Your carb ratios would likely go down too.
Good point Marps and especially because of the walking, this would make sense.
I've been in your shoes. I actually still suffer many lows in a day, however that is due to pregnancy :)

It's worth scaling it back 0.05 on your basal just to see. Do that for 2-3 days and see if that helps.

Have you changed anything in your diet recently? Like maybe stopped drinking coffee? Any new/stopped medications? Might sound far-out, but have you changed your insulin spot to a new area that you really have not used before?
Ditto re basal. Also, did you just get your period?

RSS

Advertisement



REsources

From the Diabetes Hands Foundation blog...

DHF Partners with HelpAround in an Effort to Connect People Touched by Diabetes

  Leer en español Technology has the amazing ability to ease the stress associated with diabetes; It simply makes our lives a little more bearable. That’s why we are excited to announce DHFs partnership with HelpAround. This new application will help Read on! →

La Diabetes Hands Foundation y HelpAround uniendo las personas tocadas por la diabetes

  Para nuestra comunidad de diabetes la tecnología ha venido a llenar muchos vacíos y a hacer de nuestras vidas un poco mas llevaderas. Eso mismo nos proporciona una nueva aplicación de geo-localización llamada HelpAround (Ayuda a tu alrededor). HA Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Desiree Johnson  (Administrative and Programs Assistant, has type 1)


DHF VOLUNTEERS


Lead Administrator

Bradford (has type 1)


Administrators

Lorraine (mother of type 1)
Marie B (has type 1)

Brian (bsc) (has type 2)

Gary (has type 2)

David (dns) (type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service